# SDR USAA2010092092028

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,021 hours, 29,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 309
- Condition: Low Pressure
- Location: R2 Door
- Part time: 66,351 hours, 28,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 - LAS - EES - R-2 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED R-2 DOOR ASSIST ACCUMULATOR PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-050.
